# SDR SWIA2020040149823

- Difficulty date: March 4, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) LAST LAND LUG CHAFFED FROM ROLL PIN        (C-CHECK)   RO:3/29/2020REMOVED CHAFE DAMAGED ON PAX DOOR HINGE (FUSELAGE SIDE) LAST LUG LAND REF BOMBARDIER REO FOR CHAFE ON PAX DOOR HINGE FUSELAGE SIDE LAST LAND LUG. COMPLIED WITH TASKCARD.
